Volume 43 Issue 8
Aug.  2022
Turn off MathJax
Article Contents
GUO Peng, TANG Rongan, SUN Xiaowei, HONG Xueren, SHI Yuren. Explicit Exact Solutions to the Wave Equation for Nonlinear Elastic Rods[J]. Applied Mathematics and Mechanics, 2022, 43(8): 869-876. doi: 10.21656/1000-0887.420245
Citation: GUO Peng, TANG Rongan, SUN Xiaowei, HONG Xueren, SHI Yuren. Explicit Exact Solutions to the Wave Equation for Nonlinear Elastic Rods[J]. Applied Mathematics and Mechanics, 2022, 43(8): 869-876. doi: 10.21656/1000-0887.420245

Explicit Exact Solutions to the Wave Equation for Nonlinear Elastic Rods

doi: 10.21656/1000-0887.420245
  • Received Date: 2021-08-17
  • Rev Recd Date: 2021-11-25
  • Available Online: 2022-07-02
  • Publish Date: 2022-08-01
  • The sine-cosine method was applied to the wave equation for nonlinear elastic rods, and some new periodic and solitary solutions to the equation were obtained (with material constant n other than 1). The graphs of some solutions were given through the math software. The results are helpful to further research on existence of solitary waves in the nonlinear elastic rods.

  • loading
  • [1]
    张善元, 庄蔚. 非线性弹性杆中的应变孤波[J]. 力学学报, 1988, 20(1): 58-67

    ZHANG Shanyuan, ZHUANG Wei. The strain solitary waves in a nonlinear elastic rod[J]. Acta Mechanica Sinica, 1988, 20(1): 58-67.(in Chinese)
    庄蔚, 杨桂通. 孤波在非线性弹性杆中的传播[J]. 应用数学和力学, 1986, 7(7): 571-581 doi: 10.1007/BF01895973

    ZHUANG Wei, YANG Guitong. The propagation of solitary waves in a nonlinear elastic rod[J]. Applied Mathematics and Mechanics, 1986, 7(7): 571-581.(in Chinese) doi: 10.1007/BF01895973
    张善元, 刘志芳. 有限变形弹性杆中三种非线性弥散波[J]. 应用数学和力学, 2008, 29(7): 825-832 doi: 10.1007/s10483-008-0709-2

    ZHANG Shanyuan, LIU Zhifang. Three kinds of nonlinear-dispersive waves in finite deformation elastic rods[J]. Applied Mathematics and Mechanics, 2008, 29(7): 825-832.(in Chinese) doi: 10.1007/s10483-008-0709-2
    SAMSONOV A M. Evolution of a soliton in a nonlinearly elastic rod of variable cross-section[J]. Soviet Physics Doklady, 1985, 29: 586-587.
    SAMSONOV A M, SOKURINSKAYA E V. Solitary longitudinal waves in an inhomogeneous nonlinear elastic rod[J]. Journal of Applied Mathematics & Mechanics, 1988, 51(3): 376-381.
    DAI H H, HUO Y. Solitary waves in an inhomogeneous rod composed of a general hyperelastic material[J]. Wave Motion, 2002, 35(1): 55-69. doi: 10.1016/S0165-2125(01)00083-X
    胡伟鹏, 韩爱红, 邓子辰. 非线性弹性杆中纵波传播过程的数值模拟[J]. 计算力学学报, 2010, 27(1): 8-13 doi: 10.7511/jslx20101002

    HU Weipeng, HAN Aihong, DENG Zichen. Numerical simulation on the longitudinal wave in nonlinear elastic rod[J]. Chinese Journal of Computational Mechanics, 2010, 27(1): 8-13.(in Chinese) doi: 10.7511/jslx20101002
    DUAN W S, ZHAO J B. Solitary waves in a quadratic nonlinear elastic rod[J]. Chaos Solitons and Fractals, 2000, 11(8): 1265-1267. doi: 10.1016/S0960-0779(99)00014-4
    郭鹏, 张磊, 吕克璞. 高次非线性弹性杆纵向振动方程的摄动分析[J]. 西北师范大学学报(自然科学版), 2004, 40(1): 38-41, 44 doi: 10.16783/j.cnki.nwnuz.2004.01.011

    GUO Peng, ZHANG Lei, LÜ Kepu. Perturbation analysis for higher order equation of longitudinal oscillation of a nonlinear elastic rod[J]. Journal of Northwest Normal University (Natural Science), 2004, 40(1): 38-41, 44.(in Chinese) doi: 10.16783/j.cnki.nwnuz.2004.01.011
    吕克璞, 郭鹏, 张磊, 等. 非线性弹性杆波动方程的摄动分析[J]. 应用数学和力学, 2006, 27(9): 1079-1083 doi: 10.3321/j.issn:1000-0887.2006.09.010

    LÜ Kepu, GUO Peng, ZHANG Lei, et al. Perturbation analysis for wave equation of a nonlinear elastic rod[J]. Applied Mathematics and Mechanics, 2006, 27(9): 1079-1083.(in Chinese) doi: 10.3321/j.issn:1000-0887.2006.09.010
    KABIR M M. Exact traveling wave solutions for nonlinear elastic rod equation[J]. Journal of King Saud University: Science, 2019, 31(3): 390-397. doi: 10.1016/j.jksus.2017.08.010
    ÇELIK N, SEADAWY A R, ÖZKAN Y S, et al. A model of solitary waves in a nonlinear elastic circular rod: abundant different type exact solutions and conservation laws[J]. Chaos Solitons and Fractals, 2021, 143: 110486. doi: 10.1016/j.chaos.2020.110486
    LI J B, ZHANG Y. Exact travelling wave solutions in a nonlinear elastic rod equation[J]. Applied Mathematics and Computation, 2008, 202(2): 504-510. doi: 10.1016/j.amc.2008.02.027
    LI J B, HE T L. Exact traveling wave solutions and bifurcations in a nonlinear elastic rod equation[J]. Acta Mathematicae Applicatae Sinica (English Series), 2010, 26(2): 283-306. doi: 10.1007/s10255-008-8139-1
    HIROTA R. Exact solution of the Korteweg-de Vries equation for multiple collisions of solitons[J]. Physical Review Letters, 1971, 27(18): 1192-1194.
    PARKES E J, DUFFY B R. An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations[J]. Computer Physics Communications, 1996, 98(3): 288-300. doi: 10.1016/0010-4655(96)00104-X
    YAN C T. A simple transformation for nonlinear waves[J]. Physics Letters A, 1996, 224(1/2): 77-84.
    SAKTHIVEL R, CHUN C, LEE J. New travelling wave solutions of Burgers equation with finite transport memory[J]. Zeitschrift für Naturforschung A, 2010, 65(8/9): 633-640.
    ABDOU M A. The extended F-expansion method and its application for a class of nonlinear evolution equations[J]. Chaos Solitons and Fractals, 2007, 31(1): 95-104. doi: 10.1016/j.chaos.2005.09.030
    SAKTHIVEL R, CHUN C. New soliton solutions of Chaffee-Infante equations using the exp-function method[J]. Zeitschrift für Naturforschung A, 2010, 65(3): 197-202.
    ZAYED E M E, GEPREEL K A. The (G'/G)-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics[J]. Journal of Mathematical Physics, 2009, 50(1): 013502. doi: 10.1063/1.3033750
    WANG M L. Exact solutions for a compound KdV-Burgers equation[J]. Physics Letters A, 1996, 213(5/6): 279-287.
    FAN E G. Extended tanh-function method and its applications to nonlinear equations[J]. Physics Letters A, 2000, 277(4/5): 212-218.
    李德生, 张鸿庆. 改进的tanh函数方法与广义变系数KdV和MKdV方程新的精确解[J]. 物理学报, 2003, 52(7): 1569-1573 doi: 10.3321/j.issn:1000-3290.2003.07.003

    LI Desheng, ZHANG Hongqing. Improved tanh-function method and the new exact solutions for the general variable coefficient KdV equation and MKdV equation[J]. Acta Physica Sinica, 2003, 52(7): 1569-1573.(in Chinese) doi: 10.3321/j.issn:1000-3290.2003.07.003
    CHANG J, GAO Y X, CAI H. Generalized extended tanh-function method for traveling wave solutions of nonlinear physical equations[J]. Communications in Mathematical Research, 2014, 30(1): 60-70.
    PANDIR Y, YILDIRIM A. Analytical approach for the fractional differential equations by using the extended tanh method[J]. Waves in Random and Complex Media, 2018, 28(3): 399-410. doi: 10.1080/17455030.2017.1356490
    KHATER M M A, SEADAWY A R, LU D C. Solitary traveling wave solutions of pressure equation of bubbly liquids with examination for viscosity and heat transfer[J]. Results in Physics, 2018, 8: 292-303. doi: 10.1016/j.rinp.2017.12.011
    DAI C Q, WANG Y Y. Remarks on chaotic and fractal patterns based on variable separation solutions of (2+1)-dimensional general KdV equation[J]. Applied Mathematics Letters, 2016, 56: 10-16. doi: 10.1016/j.aml.2015.11.014
    ALQURAN M, JARADAT I, BALEANU D. Shapes and dynamics of dual-mode Hirota-Satsuma coupled KdV equations: exact traveling wave solutions and analysis[J]. Chinese Journal of Physics, 2019, 58(2): 49-56.
    ABDELRAHMAN M A E, SOHALY M A. On the new wave solutions to the MCH equation[J]. Indian Journal of Physics, 2019, 93(7): 903-911. doi: 10.1007/s12648-018-1354-6
    HE D D. Exact solitary solution and a three-level linearly implicit conservative finite difference method for the generalized Rosenau-Kawahara-RLW equation with generalized Novikov type perturbation[J]. Nonlinear Dynamics, 2016, 85(1): 479-498. doi: 10.1007/s11071-016-2700-x
    WAZWAZ A M. A sine-cosine method for handling nonlinear wave equations[J]. Mathematical and Computer Modelling, 2004, 40(5/6): 499-508.
    WAZWAZ A M. Solitary wave solutions for modified forms of Degasperis-Procesi and Camassa-Holm equations[J]. Physics Letters A, 2006, 352(6): 500-504. doi: 10.1016/j.physleta.2005.12.036
    张诗洁, 套格图桑. (3+1)维变系数Kudryashov-Sinelshchikov(K-S)方程的同宿呼吸波解和高阶怪波解[J]. 应用数学和力学, 2021, 42(8): 852-858.

    ZHANG Shijie, TAOGETUSANG. Homoclinic breathing wave solutions and high-order rogue wave solutions of (3+1)-dimensional variable coefficient Kudryashov-Sinelshchikov equations[J]. Applied Mathematics and Mechanics, 2021, 42(8): 852-858. (in Chinese)
    张雪, 孙峪怀. (3+1)维时间分数阶KdV-Zakharov-Kuznetsov方程的分支分析及其行波解[J]. 应用数学和力学, 2019, 40(12): 1345-1355.

    ZHANG Xue, SUN Yuhuai. Dynamical analysis and solutions for (3 + 1)-dimensional time fractional KdV-Zakharov-Kuznetsov equations[J]. Applied Mathematics and Mechanics, 2019, 40(12): 1345-1355. (in Chinese)
    石兰芳, 聂子文. 应用全新G ′/(G+G ′)展开方法求解广义非线性Schrödinger方程和耦合非线性Schrödinger方程组[J]. 应用数学和力学, 2017, 38(5): 539-552

    SHI Lanfang, NIE Ziwen. Solutions to the nonlinear Schrödinger equation and coupled nonlinear Schrödinger equations with a new G ′/(G+G ′)-expansion method[J]. Applied Mathematics and Mechanics, 2017, 38(5): 539-552.(in Chinese)
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索


    Article Metrics

    Article views (544) PDF downloads(89) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint